# SDR WRXR20241217003

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: WA670306323
- Condition: Dented
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT (CVG), MAINTENANCE NOTED THAT THE RH, AFT STRUCTURE (P/N WA670-30632-3) HAS (1 EA.) LIGHTNING STRIKE. POST BLEND, THE DAMAGE HAS BEEN MEASURED AT 0.0015” DEEP (REO 670-53-84-167). COMPLIED WITH EA 23-C7-53-1115; PERFORM A DETAILED VISUAL INSPECTION OF THE SURROUNDING STRUCTURE TO ENSURE NO OTHER DAMAGE IS PRESENT. BLENDED OUT THE DAMAGE TO A SMOOTH CONTOUR PER SRM 51-12-00. PERFORMED AN EDDY CURRENT INSPECTION PER NDTM PART 1 51-20-006 OR LPI (FLUORESCENT) PER NDTM PART 1 51-20-008 THE AREA IS CRACK FREE. RESTORED SURFACE FINISHES PER RM51-21-16. WITHIN 7,274.37 FH’S (BEFORE 35,970 FH’S) REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES. AT 280 FH INTERVALS (STARTING AT 28,975.63 FH’S), UNTIL ACCOMPLISHMENT OF SECTION III PERMANENT REPAIR: ACCOMPLISH A DETAILED VISUAL INSPECTION (DVI) AT THE DISCREPANT AREA AND THE SURROUNDING STRUCTURE TO ENSURE NO ADDITIONAL DAMAGE IS FOUND. IF FURTHER DAMAGE IS NOTED, CONTACT PSA ENGINEERING, OR ACCOMPLISH SECTION III PRIOR TO FLIGHT.
